标题:A complete representation theorem for G-martingales
作者:Peng, Shige;Song, Yongsheng;Zhang, Jianfeng
作者机构:[Peng, S] School of Mathematics, Shandong University, Jinan, China;[ Song, Y] Academy of Mathematics and Systems Science, CAS, Beijing, China;[ Zhang, 更多
通讯作者:Song, YS
通讯作者地址:[Song, YS]Chinese Acad Sci, Acad Math & Syst Sci, Beijing, Peoples R China.
来源:Stochastics: An International Journal of Probability and Stochastic Processes
出版年:2014
卷:86
期:4
页码:609-631
DOI:10.1080/17442508.2013.865130
关键词:G-expectations;G-martingales;martingale representation theorem;nonlinear expectations
摘要:In this article, we establish a complete representation theorem for G-martingales. Unlike the existing results in the literature, we provide the existence and uniqueness of the second-order term, which corresponds to the second-order derivative in Markovian case. The main ingredient of the article is a new norm for that second-order term, which is based on an operator introduced by Song.
收录类别:SCOPUS;SCIE
WOS核心被引频次:4
Scopus被引频次:6
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84904327270&doi=10.1080%2f17442508.2013.865130&partnerID=40&md5=4af4999401c5582f59bd3e4d2b4f1b92
TOP